Bentness All Over The Body Whether Drug Allergy?
my child is 1 year and 4 months old, initially my child was only a fever accompanied by a cold cough and no appetite. I went to a health center near my home, at first my child never experienced bumps or rashes after taking the drug … well this time I was given a cold medicine but in the form of tablets and had to be divided into 4 drug names (chlorpenamine maleate) initially after taking the medicine this is my child okay “, but the next day I immediately bumped ” from the face to the feet, the body was hit … is it a drug allergy? or biduran?
Hello, thank you for asking at HealthReplies.com
Clorpheniramine maleate or known as CTM is an antihistamine class of drugs used to treat allergic reactions. However, this drug can also cause drug allergic reactions in certain people.
However, complaints that are natural can also be a symptom of a disease that is being experienced, such as varicella or chicken pox. In addition, complaints can also be symptoms of biduran. Hives can be caused by hot or cold air, food and others.
We recommend that you bring back adek consult a doctor who prescribes the drug. In order to do the re-examination and evaluation of the treatment that has been given.
Meanwhile, prevent children from scratching the rash on the skin by applying anti-itch cold powder to the rash.
Thus hopefully useful.